# SDR V0XR201003190001

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 27,076 hours, 25,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Part number: 14525991003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER PARTITIAN AT FRM 61 IS CORRODED BEYOND LIMITS.  R & R PARTITIAN. W/C 1140.
